Advances in Differential Equations
- Adv. Differential Equations
- Volume 22, Number 1/2 (2017), 77-100.
Removable singularities for degenerate elliptic Pucci operators
In this paper, we introduce some fully nonlinear second order operators defined as weighted partial sums of the eigenvalues of the Hessian matrix, arising in geometrical contexts, with the aim to extend maximum principles and removable singularities results to cases of highly degenerate ellipticity.
Adv. Differential Equations Volume 22, Number 1/2 (2017), 77-100.
First available in Project Euclid: 20 January 2017
Permanent link to this document
Galise, Giulio; Vitolo, Antonio. Removable singularities for degenerate elliptic Pucci operators. Adv. Differential Equations 22 (2017), no. 1/2, 77--100. https://projecteuclid.org/euclid.ade/1484881286.